Action du groupe additif
Groupe d'étude d'algèbre, Volume 1 (1975-1976), Talk no. 7, 12 p.
@article{GEA_1975-1976__1__A7_0,
     author = {Levasseur, Thierry},
     title = {Action du groupe additif},
     journal = {Groupe d'\'etude d'alg\`ebre},
     note = {talk:7},
     pages = {1--12},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1975-1976},
     zbl = {0389.14005},
     language = {fr},
     url = {http://www.numdam.org/item/GEA_1975-1976__1__A7_0/}
}
TY  - JOUR
AU  - Levasseur, Thierry
TI  - Action du groupe additif
JO  - Groupe d'étude d'algèbre
N1  - talk:7
PY  - 1975-1976
SP  - 1
EP  - 12
VL  - 1
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/GEA_1975-1976__1__A7_0/
LA  - fr
ID  - GEA_1975-1976__1__A7_0
ER  - 
%0 Journal Article
%A Levasseur, Thierry
%T Action du groupe additif
%J Groupe d'étude d'algèbre
%Z talk:7
%D 1975-1976
%P 1-12
%V 1
%I Secrétariat mathématique
%U http://www.numdam.org/item/GEA_1975-1976__1__A7_0/
%G fr
%F GEA_1975-1976__1__A7_0
Levasseur, Thierry. Action du groupe additif. Groupe d'étude d'algèbre, Volume 1 (1975-1976), Talk no. 7, 12 p. http://www.numdam.org/item/GEA_1975-1976__1__A7_0/

[1] Cunnea (W.M.). - Unique factorization in algebraic function fields, Illinois J. Math., t. 8, 1964, p. 425-438. | MR | Zbl

[2] Grothendieck (A.) et Dieudonné (J.). - Eléments de geométrie algébrique, I à IV. - Paris, Presses universitaires de France, 1960-1967 (Institut des Hautes Etudes Scientifiques, Publication mathématiques, 4, 8, 11, 17, 20, 24, 28, 32). | Numdam

[3] Miyanishi (M.). - Some remarks on the action of the additive group schemes, J. Math. Kyoto Univ., t. 10, 1970, p. 189-205. | MR | Zbl

[4] Miyanishi (M.). - Ga-action of the affine plane, Nagoya math. J., t. 41, 1971, p. 97-100. | MR | Zbl

[5] Miyanishi (M.). - An algebraic characterization of the affine plane, J. Math. Kyoto Univ., t. 15, 1975, p. 169-184. | MR | Zbl

[6] Miyanishi (M.) and Nakai (Y.). - Some remarks on strongly invariant rings, Osaka J. Math., t. 12, 1975, p. 1-17. | MR | Zbl

[7] Samuel (P.). - About euclidean rings, J. of Algebra, t. 19, 1971, p. 282-301. | MR | Zbl